Product Description

A multi-symptom remedy that’s Alcohol free and helps relieve symptoms such as fever, pain, cough, runny nose and sore throat.

 

Product Ingredients

Main Ingredients                                        Amount per 10ml

Acetaminophen                                            325 mg

Dextromethorphan HBr                                15 mg

Doxylamine Succinate                                  6.25 mg

Menthol                                                         6 mg

Directions

  • Children under 4 years: do not use.
  • Children 4-12 years: ask a doctor.
  • Adults and children 12 years and over: 4 teaspoons (20ml) every 4 hours.

Uses

  • Fever
  • Sore, Itchy Throat
  • Minor Aches
  • Cough
  • Sneezing 
  • Runny Nose

Warnings

  • Do not use more than directed.
  • Ask a doctor if you are using the blood thinning drug Warfarin.
  • Ask a doctor if you are pregnant or breastfeeding.
  • Keep out of reach of children.
  • Check label for further warnings.